Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have gained weight, low mood, not working, diagnosed depressive disorder, taking venlift, prodep

question related to depression

i am 30, female! i had been diagonsed major depressive disorder five years ago after i got married. i am on venlift OD 300 mg though my doc suggested to increase to 450 mg and prescribed lithium which i didnt start! i went to another psychiatrist who suggested me 10 mg prodep that is i think mood stablizer. today my present situation i like i am not at all productive. i dont do anything whole day, my weight has incread by 60 lbs, i am undecisive, more like alive corpse, extremely low mood, not connected with anybody closely, almost dead.. i dont to do anything for myself.. i am putting in very much efforts even to write the question and still i know i have not written that should have been told to u!!
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Venlift is venlafexine, it is a good antidepressant medicine. Lithium is mood stabilizer drug. Your weight has increased following the treatment of vanlafexine. It has potential to cause weight. Now your symptoms as indecisiveness, apathy, low mood, poor social interaction etc has increased. These should not be ignored. Visit a doctor for expert advise. Prodep consist of fluoxetine, and it is a good antidepressant drug, it is not a mood stabilizer. If you were prescribed fluoxetine you can take it, it is a see drug and it help in maintaining the weight also.

Dr. Seikhoo Bishnoi, MD
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor